# SDR DALA2016012800707

- Difficulty date: January 27, 2016
- Submitted: January 29, 2016
- Operation: Air carrier
- Aircraft: N933DL
- Make and model: Doug MD-88
- Aircraft serial: 49720
- Aircraft time: 70,506 hours, 52,953 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Worn
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON PREVIOUS REPAIR DOUBLER ON MID FLAP VANE GUIDE AT RT WING OTBD FLAP.  MID FLAP VANE GUIDE AT RT WING OTBD FLAP WAS REPAIRED IAW SRM 57-03D, PAR 11.
